Illinois Journal of Mathematics

Possible Brauer trees

Walter Feit

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 28, Issue 1 (1984), 43-56.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256046152

Mathematical Reviews number (MathSciNet)
MR730710

Zentralblatt MATH identifier
0538.20006

Subjects
Primary: 20C20: Modular representations and characters
Secondary: 05C05: Trees 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65] 20D05: Finite simple groups and their classification

Citation

Feit, Walter. Possible Brauer trees. Illinois Journal of Mathematics 28 (1984), no. 1, 43--56. http://projecteuclid.org/euclid.ijm/1256046152.


Export citation